# SDR 2007F00049

- Difficulty date: August 10, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N911AM
- Make and model: Agusta A119
- Aircraft serial: 14054
- Aircraft time: 1,221 hours
- Engine: Pwa PT6*
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 727029
- Part serial: 177
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 1,221 hours
- Component: Oil Cooler, Stwarner
- Component part number: 109062090109
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON A FLIGHT, AC EXPERIENCED AN ENGINE OIL HOT LIGHT, THE EMERGENCY PROCEDURE IN THE AFM IS TO LAND AS SOON AS POSSIBLE.  THE AIRCRAFT WAS LANDED IN A FIELD WITHOUT INCIDENT.  FAA POI,  WAS NOTIFIED.  UPON INVESTIGATION IT WAS DETERMINED THAT THE OIL COOLER BYPASS VALVE HAD FAILED AND THE OIL WAS BYPASSING THE OIL COOLER.  THE AIRCRAFTS IDS SYSTEM NOTED THAT THE OIL TEMP REACHED 117C (115C LIMIT).   THE VALVE ,P/N 727029 WAS REPLACED, AN AIRWORTHINESS CHECK PERFORMED, THE AIRCRAFT WAS LEAK CHECKED AND A POWER ASSURANCE CHECK WAS PERFORMED.  AIRCRAFT WAS FLOWN WITHOUT INCIDENT.
